# SDR SWAA2020062995101

- Difficulty date: June 24, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 68,741 hours, 40,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Detached
- Location: Slide Pull
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THE SLIDE MANUAL PULL COVER WAS MISSING.  THE COVER WAS FOUND UNDER COVER OF THE DOOR AND SECURED IAW AMM 25-66-00.
